# SDR GTIA20120715457

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 22,082 hours, 10,578 cycles
- Engine: Iae V2524A5
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOES NOT INDICATE "ARMED" ON F/A PANEL OR SYS PAGE WHEN DOOR IS ARMED. PERFORMED OPS TEST OF THE DOOR WARNING SYS IAW AMM 52-71-00-710-001-A, OPS TESTED NORMAL.
